delivery truck icon Free Delivery Over €40
clicking icon Free Click & Collect
star icon Earn Points
0

Piriton Allergy Tablets 30’s

Piriton Allergy Tablets 30 Pk

Price:

7.45

Purchase this product now and earn 7 Points!

Description

Piriton tablets are an antihistamine used to treat the allergic symptoms of hayfever and other skin allergies.

  • They contain chlorphenamine maleate, which can help to relieve itchiness, redness, swelling, tenderness and irritation caused by hayfever, pet hair, house dust mite and mould spore allergies.
  • Also effective for nettle rash and hives, reactions to food, food additives or medicines and insect bites and stings.

DIRECTIONS: Take Piriton with water. Always take this medicine exactly as described in the instructions or as your doctor or pharmacist has told you.

Adults & Children aged 12 years and over: Take 1 tablet every 4-6 hours (maximum 6 tablets in 24 hours).
Children 6-12 years: Dose 0.1mg/kg. Take half a tablet every 4-6 hours (maximum 6 half tablets in 24 hours).
Elderly: Take 1 tablet every 4-6 hours (maximum 3 tablets in 24 hours).

IMPORTANT INFORMATION ABOUT PIRITON:

  • Each tablet contains chlorphenamine maleate 4mg which may cause dizziness, drowsiness or blurred vision. You should not drive or operate machinery until you are sure you are not affected.
  • Be careful when drinking alcohol while using Piriton tablets. It can increase the effects of the medication.
  • Please read the enclosed leaflet carefully.
  • Do not exceed the stated dose, immediate medical advice should be sought in the event of an overdose.
  • Keep out of the reach and sight of children.
  • Please consult your doctor or pharmacist before use if you are pregnant, breastfeeding or if or your child are taking any other prescription medications, regular medicines or receiving regular treatment.
  • If symptoms persist consult your doctor.
  • Like all medicines, Piriton can cause side effects, although not everybody gets them. If you think you have any side effects or symptoms, stop using this medicine immediately and see a doctor as soon as possible.

DO NOT USE:

  • ​​If you are allergic to chlorphenamine, any other antihistamines or any of the other ingredients
  • If you are taking or have taken in the last two weeks monoamine oxidase inhibitors (MAOIs) prescribed for depression
  • If you are taking other medicines containing antihistamines, including products for the relief of coughs and colds.

INGREDIENTS: chlorphenamine maleate 4mg. Other ingredients are: Lactose, maize starch, yellow iron oxide (E172), magnesium stearate and water.

​​Read the patient information leaflet here!

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

{ Other Products }

You May Also Like

You may also like…

online support
24/7 online support

Call us for any order or delivery

wallet
Save up to 30%

Get offer for every day

free shipping
Free Shipping

Order over €40.

{ New Articles }

Parenting & Healthcare Advice

Healthcare with Heart